| Catalog Number |
RSINT30034UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute integrity drug eluting stent device was attempted to be used to treat in-stent restenosis in the om1.The lesion was pre-dilated with a 2.75 x 15mm euphora balloon catheter.It is reported that the stent failed to cross the lesion and stent strut damage was seen on removal of the device.The procedure was completed using a non-medtronic stent.No patient injury is reported.
Additional Manufacturer Narrative
The in-stent restenosis was in a non-medtronic stent.The lesion was heavily calcified, with 80% stenosis and medium tortuosity.The device was not defective from the package.More than normal force was used during the delivery.The lesion was ballooned again and a non-medtronic stent was able to cross.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.